# SDR AALA20140804010

- Difficulty date: August 4, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK32671
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIVET HOLES IN CUSP UNDER NR 1 SEAT TRACK DAMAGED AT STATION 1022.  INSTALLED NEW CUSP SHEET IAW AARD 53-20-00-16 & 51-00-01-5.
